# SDR CALA0100586

- Difficulty date: June 23, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Entry Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT ENTRY DOOR SEAL AREA AFT HAT CHANNEL FOR THRESHOLD CORRODED. THE HAT CHANNEL WAS REMOVED AND A NEW CHANNEL WAS INSTALLED IAW SRM 51-30-2 AND 51-10-4.
